# SDR IPXA2024090332081

- Difficulty date: August 7, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N167UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0862
- Aircraft time: 24,219 hours, 14,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PANEL 211BD. BRACKET FOR PIN RETAINER INCOMPLETE, FWD PIN LOST, AND LIGHT PANEL LOOSE ON PANEL 211BD.
